# SDR ABXA060216

- Difficulty date: April 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750320505
- Condition: Corroded
- Location: Bs 1220-1240 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION IN LONGERON 27 LEFT, STA. 1220 - 1240. ACCOMPLISHED REPAIR IAW REA D853-53585-MR, REV. IR, ON LONGERON 27 LEFT, STA. 1220 - 1240.
